AAC Agenda

The 9th Annual Apprenticeship Conference will occur across two days at Birmingham’s International Convention Centre. Please find below an outline of the agenda for next year’s event. We will commence content and speaker announcements in the Autumn.

Registration & Exhibition

08:30 - 10:00 AM Hall 3

Get set for the start of the AAC. Our exhibition hall will open from 08:30, where light breakfast refreshments will be served.

Plenary One

10:00 - 11:15 AM Hall 1

Our plenary sessions feature leading apprenticeship employers, providers and government officials. Alongside keynote speeches, we will also have a series of panel discussions. Plenary content will be announced in the Autumn.

Morning Break

11:15 - 11:50 AM Hall 3

During our breaks, conference attendees will head to Hall 3 for refreshments and networking. Hall 3 is also the home of our exhibition, featuring over 50 leading suppliers to the apprenticeship sector.

Workshops (Group A)

11:50 - 12:40 PM Various

AAC Workshops cover various practical and essential topics for apprenticeship employers and providers. Workshops last 50 minutes and will be delivered by organisations including ESFA, IfATE, Ofsted, Ofqual and many more. Workshops will be announced from December.

Lunch

12:40 - 13:50 PM Hall 3

During our breaks, conference attendees will head to Hall 3 for refreshments and networking. Hall 3 is also the home of our exhibition, featuring over 50 leading suppliers to the apprenticeship sector.

Plenary Two

13:50 - 15:00 PM Hall 1

Our plenary sessions feature leading apprenticeship employers, providers and government officials. Alongside keynote speeches, we will also have a series of panel discussions. Plenary content will be announced in the Autumn.

Afternoon Break

15:00 - 15:35 PM Hall 3

During our breaks, conference attendees will head to Hall 3 for refreshments and networking. Hall 3 is also the home of our exhibition, featuring over 50 leading suppliers to the apprenticeship sector.

Workshops (Group B)

15:35 - 16:25 PM Various

AAC Workshops cover various practical and essential topics for apprenticeship employers and providers. Workshops last 50 minutes and will be delivered by organisations including ESFA, IfATE, Ofsted, Ofqual and many more. Workshops will be announced from December.

Workshops (Group C)

16:40 - 17:20 PM Various

AAC Workshops cover various practical and essential topics for apprenticeship employers and providers. Workshops last 50 minutes and will be delivered by organisations including ESFA, IfATE, Ofsted, Ofqual and many more. Workshops will be announced from December.

Evening receptions

17:30 - Late Various locations

During the evening, several organisations will host various networking receptions in the local area. Further information about these events will be published closer to the event.

Registration & Breakfast

08:30 - 09:30 AM Hall 3

Get set for Day Two of the AAC. Our exhibition hall will open from 08:30, where light breakfast refreshments will be served.

Plenary Three

09:30 - 11:00 AM Hall 1

Our plenary sessions feature leading apprenticeship employers, providers and government officials. Alongside keynote speeches, we will also have a series of panel discussions. Plenary content will be announced in the Autumn.

Morning Break

11:00 - 11:30 Hall 3

During our breaks, conference attendees will head to Hall 3 for refreshments and networking. Hall 3 is also the home of our exhibition, featuring over 50 leading suppliers to the apprenticeship sector.

Workshops (Group D)

11:30 - 12:20 PM Varios

AAC Workshops cover various practical and essential topics for apprenticeship employers and providers. Workshops last 50 minutes and will be delivered by organisations including ESFA, IfATE, Ofsted, Ofqual and many more. Workshops will be announced from December.

Workshops Group (E)

12:35 - 13:25 PM Various

AAC Workshops cover various practical and essential topics for apprenticeship employers and providers. Workshops last 50 minutes and will be delivered by organisations including ESFA, IfATE, Ofsted, Ofqual and many more. Workshops will be announced from December.

Lunch

13:25 - 14:30 PM Hall 3

During our breaks, conference attendees will head to Hall 3 for refreshments and networking. Hall 3 is also the home of our exhibition, featuring over 50 leading suppliers to the apprenticeship sector.

Workshops Group (F)

14:45 - 15:35 Various

AAC Workshops cover various practical and essential topics for apprenticeship employers and providers. Workshops last 50 minutes and will be delivered by organisations including ESFA, IfATE, Ofsted, Ofqual and many more. Workshops will be announced from December.

Afternoon Break

15:35 - 16:10 Hall 3

During our breaks, conference attendees will head to Hall 3 for refreshments and networking. Hall 3 is also the home of our exhibition, featuring over 50 leading suppliers to the apprenticeship sector.

Plenary Four

16:10 - 17:15 PM Hall 1

Our plenary sessions feature leading apprenticeship employers, providers and government officials. Alongside keynote speeches, we will also have a series of panel discussions. Plenary content will be announced in the Autumn.

AAC Gala Dinner and Awards Evening

19:00 - 00:30 AM Hall 4

Join us for the AAC Gala Dinner and Awards evening. Attended by 550 people, the evening marks the end of the AAC and features the AAC Apprenticeship Awards. Further information about the dinner will be published shortly. Tickets are available as an add-on for conference attendees, dinner only tickets are also available.

Access Hall 3

08:30 - 09:30 AM Hall 3 - Loading Bay A

blah blah